MathSciNet Relay Station
MathSciNet bibliographic data
MR2950452 93E03 (60J27 93B12 93B36)
Wu, Ligang; Su, Xiaojie; Shi, Peng Sliding mode control with bounded $\scr{L}_2$ gain performance of Markovian jump singular time-delay systems. Automatica J. IFAC 48 (2012), no. 8, 1929–1933.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement